# SDR FDEA200905281832

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970852201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXISTING BLEND OUT AREA AT C57, P 26RT REPAIR PERFORMED BY POLISHING TO SMOOTH FINISH AND NDT FOR CRACK FREE CONDTION IAW. RAS/EFW/9000179/2009 ISS. A, APPROVED BY EA 6-5310-129143
